Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suggest treatment for indigestion problem inspite of being on antibiotics

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2366 Questions
Question
hi i had typhoid fever for a week was hospitalized and discharged when fever subsided and was on antibiotics azithromycin for 5 days even after my discharge from hospital.It has been 9 days since my discharge and my antibiotics are over now but still my digestion is not very good when i take something oily i have bloating,acidity.I feel tired in evening even now but temperature is normal its below 99 degree .Currently only medicine i'm taking is vitamin b complex capsule in morning.Should i avoid oily, masala foods for some more time?
Posted Tue, 19 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Shruti Rijhwani 51 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

Well looking into your query I will like to tell you that typhoid is an illness for which you will take at least 1 month to recover and it is highly advisable to avoid all the fatty foods along with spicy things and go very bland diet plus keep your nutrition scales high .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for indigestion problem inspite of being on antibiotics 31 minutes later
Thank you doctor.How long should i be rested before joining my job?
 
 
Answered by Dr. Shruti Rijhwani 6 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Rest is not required as such , you should continue light activities for at least 15 days and then join your work but just concentrate on your diet.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for indigestion problem inspite of being on antibiotics 39 hours later
my appetite is low.. is it normal to have these after typhoid? should I need take some tonic to increase my appetite?
 
 
Answered by Dr. Shruti Rijhwani 29 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Its a normal phenomenon to have low appetite post any illness like typhoid , i think it should improve gradually on its own and there is no need to take any appetite stimulants as it will add to pill burden and not recommended in recovery phase .

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor